MAUDE Adverse Event Report: ZIMMER BIOMET, INC. MODULAR CENTER POST REAMER; ALLIANCE

ZIMMER BIOMET, INC. MODULAR CENTER POST REAMER; ALLIANCE
Catalog Number SBGL3007
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a surgical procedure, the central reamer split at the top.The event occurred intraoperatively while the device was in use, and the reporter noted that the device had been used in a prior surgery.No fragments fell into the patient, and the procedure was completed; however, the device was deemed unsuitable for subsequent use.There were no consequences or impact to the patient.Attempts have been made, and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign.Event occurred in canada.H6: proposed annex g code: mechanical (g04), drill.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.

Brand Name
MODULAR CENTER POST REAMER
Common Device Name
ALLIANCE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24252716
Report Number0001822565-2026-00400
Device Sequence Number9970973
Product Code KWS
UDI-Device Identifier00889024574779
UDI-Public(01)00889024574779(11)251119(10)67529703
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K191814
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSBGL3007
Device Lot Number67529703
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Supplement Date Received by Manufacturer05/29/2026
Initial Report FDA Received Date02/03/2026
Supplement Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/19/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown